F1 Experiences Features

2018 Australian Grand Prix  Schedule of Events

As we edge closer to the FORMULA 1 2018 ROLEX AUSTRALIAN GRAND PRIX, we wanted to be sure you can find every event that’s occurring on the circuit throughout the weekend. Comment below with what event you’re most looking forward to!

Editor's Note: These times are subject to be changed and are accurate as of March 19th, 2018 via f1.com.

THURSDAY 22nd MARCH 

Track Activity

2 Seater Demonstration Laps incl Hyundai Laps

07:30 - 08:45

Paddock Club

Paddock Club Pit Lane Walk

09:00 - 10:20

Ferrari Challenge

First Practice Session

10:30 - 10:55

Track Activity

Supercar - Porsche Guest Laps Incl Formula SAE

11:00 - 11:40

Australian GT

First Qualifying Session

11:50 - 12:10

Porsche Carrera Cup

Practice Session

12:20 - 12:40

Supercars Championship

First Practice Session

12:50 - 13:20

Ferrari Challenge

Second Practice Session

13:30 - 13:55

Paddock Club

Paddock Club Pit Lane Walk

14:00 - 14:30

Promoter Activity

Speed Comparison Practice (No Pit Lane Access)

14:05 - 14:20

Air Display

Royal Australian Air Force Roulettes TBC

14:25 - 14:40

Supercars Championship

Second Practice Session

14:40 - 15:10

Formula 1

Press Conference - Press Room

15:00 - 16:00

Australian GT

Second Qualifying Session

15:20 - 15:40

Porsche Carrera Cup

Qualifying Session

15:50 - 16:10

Supercars Championship

Qualifying Session Part 1 (For Race 1 Grid)

16:20 - 16:30

Supercars Championship

Qualifying Session Part 2 (For Race 2 Grid)

16:40 - 16:50

Ferrari Challenge

Third Practice Session

17:00 - 17:25

Promoter Activity

Speed Comparison #1

17:35 - 17:50

Australian GT

First Race (20 Mins or 11 Laps)

18:00 - 18:25

Porsche Carrera Cup

First Race (20 Mins or 10 Laps)

18:40 - 19:05

FRIDAY 23rd MARCH

Ferrari Challenge

Qualifying Session

09:30 - 09:55

Paddock Club

Paddock Club Pit Lane Walk

10:05 - 10:35

Promoter Activity

Aston Martin Hot Laps (No Pit Lane Access)

10:15 - 10:30

Australian GT

Second Race (20 Mins or 11 Laps)

10:45 - 11:10

Air Display

Royal Australian Air Force Roulettes TBC

11:30 - 11:45

Formula 1

First Practice Session

12:00 - 13:30

Supercars Championship

Qualifying Session Part 3 (For Race 3 Grid)

13:50 - 14:00

Supercars Championship

Qualifying Session Part 4 (For Race 4 Grid)

14:10 - 14:20

Paddock Club

Paddock Club Pit Lane Walk

14:25 - 14:55

Promoter Activity

Speed Comparison #2 (No Pit Lane Access)

14:30 - 14:45

Porsche Carrera Cup

Second Race (20 Mins or 10 Laps)

14:55 - 15:20

Air Display

RAAF F/A-18 Jet Reconnaissance Flight TBC

15:30 - 15:40

Formula 1

Second Practice Session

16:00 - 17:30

Supercars Championship

First Race (55 Mins or 23 Laps)

17:50 - 18:50

Formula 1

Press Conference - Press Room

18:00 - 19:00

Track Activity

2 Seater Demonstration Laps

19:00 - 19:35

SATURDAY 24th MARCH 

Track Activity

2 Seater Demonstration Laps

07:20 - 07:25

Promoter Activity

Main Straight Walk - Main Straight

09:00 - 10:00

Ferrari Challenge

First Race (20 Mins or 10 Laps)

10:45 - 11:10

Paddock Club

Paddock Club Pit Lane Walk

11:20 - 11:50

Formula 1

Team pit stop practice

11:20 - 12:00

Promoter Activity

Ferrari Road Car Parade (No Pit Lane Access)

11:25 - 11:45

Australian GT

Third Race (20 Mins or 11 Laps)

12:00 - 12:25

Supercars Championship

Second Race (25 Mins or 12 Laps)

12:40 - 13:10

Air Display

RAAF Roulettes TBC

13:20 - 13:35

Formula 1

Third Practice Session

14:00 - 15:00

Porsche Carrera Cup

Third Race (20 Mins or 10 Laps)

15:20 - 15:45

Promoter Activity

Speed Comparison #3 (No Access to Pit Lane)

16:00 - 16:20

Paddock Club

Paddock Club Pit Lane Walk

16:00 - 16:40

Air Display

RAAF F/A18 Jet TBC

16:30 - 16:40

Formula 1

Qualifying Session

17:00 - 18:00

Supercars Championship

Third Race (55 Mins or 23 Laps)

18:20 - 19:20

SUNDAY 25th MARCH

Track Activity

2 Seater Demonstration Laps

07:25 - 08:25

Promoter Activity

Historic Parade

10:20 - 10:35

Ferrari Challenge

Second Race (20 Mins or 10 Laps)

10:50 - 11:15

Promoter Activity

Speed Comparison #4 (No Pit Lane Access)

11:30 - 11:45

Australian GT

Fourth Race (20 Mins or 11 Laps)

12:00 - 12:25

Paddock Club

Paddock Club Pit Lane Walk

12:30 - 13:00

Promoter Activity

Lamborghini Road Car Parade TBC

12:30 - 12:45

Promoter Activity

Mark Webber Guest Laps

12:50 - 13:00

Porsche Carrera Cup

Fourth Race (20 Mins or 10 Laps)

13:05 - 13:30

Supercars Championship

Fourth Race (25 Mins or 12 Laps)

13:45 - 14:15

Formula 1

Drivers' Photograph - Starting Grid

14:35 - 14:40

Formula 1

Drivers' Parade

14:40 - 14:50

Paddock Club

Paddock Club Pit Lane Walk

14:40 - 15:10

Air Display

RAAF Roulettes TBC

14:45 - 15:00

Air Display

RAAF F/A 18 Jet Air Display TBC

15:20 - 15:30

Promoter Activity

Tribute to Ronald J Walker AC CBE

15:55 - 15:56

Formula 1

National Anthem

15:56 - 15:58

Air Display

RAAF C-17 Globemaster Fly Over TBC

15:58 - 16:05

Formula 1

Grand Prix (58 Laps or 120 Mins)

16:10 - 18:10

 

If you’re still thinking about attending the race but haven’t secure your Official Ticket Package yet, buy now before time runs out! 

BUY TODAY

Topics: Australian Grand Prix

Subscribe To Email Updates

Recent Posts